All
All

What are you looking for?

All
Projects
Organizations

Quick search

  • Projects supported by TA ČR
  • Excellent projects
  • Projects with the highest public support
  • Current projects

Smart search

  • That is how I find a specific +word
  • That is how I leave the -word out of the results
  • “That is how I can find the whole phrase”

Eigenspace of a three-dimensional max-Lukasiewicz fuzzy matrix

Result description

The eigenspace of a three-dimensional fuzzy matrix in max-Lukasiewicz algebra is investigated. Necessary and sufficient conditions are shown under which the eigenspace restricted to increasing eigenvectors of a given matrix is non-empty, and the structure of the increasing eigenspace is described. Complete characterization of the general eigenspace structure for arbitrary three-dimensional fuzzy matrix, using simultaneous row and column permutations of the matrix is presented, with numerical examples.

Keywords

monotone eigenvectoreigenproblemmax-t fuzzy algebraLukasiewicz triangular norm

The result's identifiers

Alternative languages

  • Result language

    angličtina

  • Original language name

    Eigenspace of a three-dimensional max-Lukasiewicz fuzzy matrix

  • Original language description

    The eigenspace of a three-dimensional fuzzy matrix in max-Lukasiewicz algebra is investigated. Necessary and sufficient conditions are shown under which the eigenspace restricted to increasing eigenvectors of a given matrix is non-empty, and the structure of the increasing eigenspace is described. Complete characterization of the general eigenspace structure for arbitrary three-dimensional fuzzy matrix, using simultaneous row and column permutations of the matrix is presented, with numerical examples.

  • Czech name

  • Czech description

Classification

  • Type

    Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

  • CEP classification

    IN - Informatics

  • OECD FORD branch

Result continuities

Others

  • Publication year

    2012

  • Confidentiality

    S - Úplné a pravdivé údaje o projektu nepodléhají ochraně podle zvláštních právních předpisů

Data specific for result type

  • Name of the periodical

    Kybernetika

  • ISSN

    0023-5954

  • e-ISSN

  • Volume of the periodical

    48

  • Issue of the periodical within the volume

    2

  • Country of publishing house

    CZ - CZECH REPUBLIC

  • Number of pages

    20

  • Pages from-to

    309-328

  • UT code for WoS article

    000303851300011

  • EID of the result in the Scopus database

Basic information

Result type

Jx - Unclassified - Peer-reviewed scientific article (Jimp, Jsc and Jost)

Jx

CEP

IN - Informatics

Year of implementation

2012